# SDR HEEA063301

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Malfunctioned
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER LIGHT STAYS ON.
